# SDR TRAX200800905

- Difficulty date: July 12, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 20,933 hours, 17,077 cycles
- System (JASC): 5240 · Service Doors
- Part: Shear Pin
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SHEAR PIN RELEASE HANDLE INOPERATIVE.  FLT 4497.  REMOVED AND REPLACED SERVICE DOOR SHEAR PIN OPS CHECKED GOOD. IN ACCORDANCE WITH AMM 42-41-00. OK FOR SERVICE. (B)
